# SDR AALA202111058466

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 3,214 hours, 1,289 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO LATCH. CLEANED AND LUBED FLIGHT DECK DOOR LOCK MECHANISM. CHECKS NORMAL PER AMM 52-51-00.
